English  |  正體中文  |  简体中文  |  Items with full text/Total items : 65318/65318 (100%)
Visitors : 21594237      Online Users : 238
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/29608


    Title: Pricing American Asian options with higher moments in the underlying distribution
    Authors: Lo,KH;Wang,K;Hsu,MF
    Contributors: 企業管理研究所
    Keywords: JUMP DIFFUSION;AVERAGE;VOLATILITY;SIMULATION;PRICES;BOUNDS
    Date: 2009
    Issue Date: 2010-06-29 20:32:55 (UTC+8)
    Publisher: 中央大學
    Abstract: We develop a modified Edgeworth binomial model with higher moment considereation for pricing American Asian options. With lognormal underlying distribution for benchmark comparison, Our algorithm is as precise as that of Chalasani et it. [P. Chalasani., S. Jha, F. Egriboyun, A. Varikooty, A refined binomial lattice for American Asian options, Rev. Derivatives Res. 3 (1) (1999) 85-105] if the number of the time steps increases. If the underlying distribution displays negative skewness and leptokurtosis as often observed for stock index returns, Our estimates can work better than those in Chalasani et al. 111. Chalasani, S. Jha, F. Egriboyun, A. Varikooty, A refined biomial lattice for pricing American Asian options, Rev. Derivatives Res. 3 (1) (1999) 85-105] and are very similar to the benchmarks in Hull and White [J. Hull A. White, Efficient procedures for valuing European Our modified and American path-dependent options. J. Derivatives I (Fall) (1993) 21-31]. The numerical analysis shows that Edgeworth binomial model can value American Asian options with greater accuracy and speed given higher moments in their underlying distribution. (C) 2008 Elsevier B.V. All rights reserved.
    Relation: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
    Appears in Collections:[企業管理研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML609View/Open


    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback  - 隱私權政策聲明